Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1980, Volume 48, Issue 2

Quantity Constrained Demand Functions<307:QCDF>2.0.CO;2-P
p. 307-314

Roger Latham

Using duality theory I show that the Tobin-Houthakker conjecture that a reduction in the ration of one good will increase the consumption of unrationed substitutes and diminish the demand for unrationed complements may not hold in disequilibrium situations.

Log In To View Full Content